# SDR DXTA2024120901391

- Difficulty date: December 3, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 16,108 hours, 12,281 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Part number: 666400362
- Condition: Frayed
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN MLG BRAKE PEDAL: LEFT SEAT RIGHT BRAKE PEDAL HAS VERY LITTLE BRAKING AND MECHANICAL BINDING SOUND. INSPECTED AND FOUND THE PILOT LEFT SEAT RIGHT BRAKE CABLE FRAYED AND PARTIALLY BROKEN UNDER FLOOR PANEL BELOW SEAT. R&R FRAYED CABLE
